MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR

SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR
Model Number 00-1111-001-00
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is received by seikagaku corporation on december 3, 2019 from the fda as mw5091186 dated (b)(6) 2019.According to the result of investigation, there were no deviations or out-of-specifications found in the manufacturing process, the in-process testing, the release testing, and the environmental monitoring for lot# 0019g08g.We attempt to contact the reporter through our us partner.
 
Event or Problem Description
On (b)(6) 2019 - a patient received gel-one injection in the knee at the patient's rheumatologist.This was the third injection in 2 years.The doctor first cleaned the area with alcohol and then she sprayed a topical numbing spray (gebaurer ethyl chloride).The doctor then injected the gel-one in the knee.The doctor asked the patient several times if the patient was ok since it was harder for the medicine to be injected this time.After the full injection was administered, the patient started feeling lightheaded, seeing stars and was really faint and then the throat started feeling weird, the patient started wheezing and having a problem breathing.The pulse was very low.The doctor called 911 she administered benadryl by injection and also, a steroid by injection and nothing was helping so they ended up using the patient's epi-pen (the patient is allergic to bees).The patient was stable and then taken to a healthcare facility for observation.The patient saw an allergist.
 
Event or Problem Description
(b)(6) 2019- a patient received gel-one injection in the knee at the patient's rheumatologist.This was the third injection in 2 years.The doctor first cleaned the area with alcohol and then she sprayed a topical numbing spray (gebaurer ethyl chloride).The doctor then injected the gel-one in the knee.The doctor asked the patient several times if the patient was ok since it was harder for the medicine to be injected this time.After the full injection was administered, the patient started feeling lightheaded, seeing stars and was really faint and then the throat started feeling weird, the patient started wheezing and having a problem breathing.The pulse was very low.The doctor called 911 she administered benadryl by injection and also, a steroid by injection and nothing was helping so they ended up using the patient's epi-pen (the patient is allergic to bees).The patient was stable and then taken to a healthcare facility for observation.The patient saw an allergist.
 
Additional Manufacturer Narrative
This is a definitive report.H10 was updated.According to our us partner on january 14, 2020, no additional information was available in contact attempts on december 16, january 3 and 9 to the reporter.This case is received by seikagaku corporation on december 3, 2019 from the fda as mw5091186 dated november 26, 2019.According to the result of investigation, there were no deviations or out-of-specifications found in the manufacturing process, the in-process testing, the release testing, and the environmental monitoring for lot# 0019g08g.

Brand Name
GEL-ONE
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
SEIKAGAKU CORPORATION
marunouchi center building
6-1, marunouchi 1-chome
chiyoda-ku, tokyo 100-0 005
JA  100-0005
MDR Report Key9503583
Report Number9612392-2019-00020
Device Sequence Number19578395
Product Code MOZ
UDI-Device Identifier00087541300912
UDI-Public(01)00087541300912(17)200825(10)0019G08G(422)392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2020
Device Model Number00-1111-001-00
Device Catalogue Number00-1111-001-00
Device Lot Number0019G08G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/14/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELAVIL; ELAVIL; HYDROCHLOROTHIAZIDE; HYDROCHLOROTHIAZIDE; IMEVEXXY; IMEVEXXY; IRON; IRON; LIPITOR; LIPITOR; LOSARTAN; LOSARTAN; NEXIUM; NEXIUM; PLAQUENIL; PLAQUENIL; VIT D; VIT D; VITAMIN B12; VITAMIN B12; XYZAL; XYZAL
Outcome Attributed to Adverse Event Life Threatening;